# SDR SWAA2025123054298

- Difficulty date: December 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS RELATED WITH BATTERY PACK M1674 INOPERATIVE.   REMOVED & REPLACED BATTERY PACK M1674 IAW AMM 33-51-06-960-805.  PERFORMED A GOOD FUNCTIONAL TEST OF EMERGENCY LIGHTS ASSOCIATED WITH BATTERY.
